# SDR CXXA96BT003

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17810
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 093
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: D227030006
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

EWR - ON APPROACH INTO NEWARK FLIGHT 3397 - CREW NOTED LOUD BANG, SHUDDERING AND LARGE VIBRATION DURING DESCENT.  CREW DECLARED AN EMERGENCY AND REQUESTED A PRIORITY APPROACH INTO EWR.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND BROKEN BRACKET ON NOSE LANDING GEAR DRAG BRACE FOR LEFT FORWARD GEAR DOOR.  FORWARD DOOR REMOVED.  AIRCRAFT RELEASED IAW CDL 32-2 PLACARD NR 893144.  AIRCRAFT RON BTV AND NOSE GEAR DRAG BRACE ASSY WAS REMOVED AND REPLACED IAW ATR 42MM JIC 32-21-12.  OPERATIONAL AND LEAK CHECKS IAW ATR-42 MM JIC 32-31-00.  RETURNED TO SERVICE.  (M)
